# SDR DALA2015102806536

- Difficulty date: October 27, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BARRIEL NUT NR 24 ON LT HORIZONTAL STABILIZER.  AREA WAS REPAIRED IAW ERA 539899-14, REV. ORIGINAL AND BOLT AND BARREL NUT NR 24 LT WERE REMOVED AND INSTALLED IAW SRM 51-30.
